For any finitely generated subgroupΓofQ* we compute a formula for the density of the primes for which the reduction modulopofΓcontains a primitive root modulop. We use this to conjecture a characterization of “optimal” subgroups (i.e., subgroups that have maximal density). We also improve the error term in the asymptotic formula of Pappalardi's Theorem 1.1 (Math. Comp.66(1997), 853–868).

L. Cangelmi, & Pappalardi F (1999). On the r-rank Artin Conjecture II. JOURNAL OF NUMBER THEORY, 75(1), 120-132 [10.1006/jnth.1998.2319].

On the r-rank Artin Conjecture II

PAPPALARDI, FRANCESCO
1999

Abstract

For any finitely generated subgroupΓofQ* we compute a formula for the density of the primes for which the reduction modulopofΓcontains a primitive root modulop. We use this to conjecture a characterization of “optimal” subgroups (i.e., subgroups that have maximal density). We also improve the error term in the asymptotic formula of Pappalardi's Theorem 1.1 (Math. Comp.66(1997), 853–868).
L. Cangelmi, & Pappalardi F (1999). On the r-rank Artin Conjecture II. JOURNAL OF NUMBER THEORY, 75(1), 120-132 [10.1006/jnth.1998.2319].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11590/143714
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 15
  • ???jsp.display-item.citation.isi??? 14
social impact